edoc

Shape optimization under uncertainty

Harbrecht, Helmut. (2018) Shape optimization under uncertainty. Oberwolfach Reports, 15 (3). pp. 2350-2352.

[img] PDF - Published Version
Restricted to Repository staff only

138Kb

Official URL: https://edoc.unibas.ch/71787/

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut
Item Type:Other
Publisher:European Mathematical Society
ISSN:1660-8933
e-ISSN:1660-8941
Note:Publication type according to Uni Basel Research Database: Other publications
Language:English
Identification Number:
Last Modified:01 Oct 2019 08:47
Deposited On:01 Oct 2019 08:46

Repository Staff Only: item control page